| Model Number |
TARP-29 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm tailor annuloplasty ring was chosen for a tricuspid repair.Post operative echocardiogram showed distorted annulus with moderate regurgitation.Hence ring was explanted & again repaired with a 27mm tailor annuloplasty ring while patient on bypass.There was no delay in the procedure.The patient was reported discharged.